# SDR ASAA1149128

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PARTS TO ACCESS FLOORBEAM REPAIR AT BS 986 FOUND CORROSION ON CREASE BEAM WEB AT BS 1008 RBL 42.  REMOVED CORRODED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 05 AND 51 40 02.
